# SDR ASOA2014021909975

- Difficulty date: January 23, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE SEGEMENT HALF ON FUSELAGE SIDE HAS GOUGED LUGS.  REPAIRED IAW REO 601R-53-21-814. REPAIR CLASSIFIED AS MAJOR.
